# SDR WX0A2025122932685

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N189NV
- Make and model: Airbus A320-214
- Aircraft serial: 5687
- Aircraft time: 33,905 hours, 22,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 932469
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) EMERGENCY LIGHTING IN FWD GALLEY FAILS TO TURN ON W/ LOSS OF POWER / T/S PER TSM 33-51-00-810-829-A AND R&R'D EPSU 10WL BATTERY PER AMM 33-51-38-000/400-002-A. OPS CHECK GOOD."
